MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER

ARROW INTERNATIONAL INC. ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER
Model Number IPN037300
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the peel-away sheath was broken into 4 pieces down the middle and in half.No pieces were retained in the patient.No medical intervention required.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied three photos for evaluation.Visual analysis of the photos revealed that the peel-away catheter had separated down the extrusion.A device history record review was performed, and a potentially relevant finding was identified.Corrective action was initiated for the peel-away extrusion batch 34c21c0329 to address the issue of a peel-away sheath tearing incorrectly.Despite this, it cannot be confirmed if this is the same failure mode involved with this complaint as the sample was not returned for analysis.The ifu provided with the kit informs the user, "grasp tabs of peel-away sheath and pull apart, away from catheter, while withdrawing from vessel until sheath splits down its entire length".The report of a damaged peel-away sheath was confirmed through complaint analysis of the customer supplied photos.The images show that the peel away sheath had separated along the extrusion; however , the actual complaint sample was not returned for evaluation.The probable cause of the damaged sheath could not be officially confirmed based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12956131
Report Number9680794-2021-00642
Device Sequence Number14522447
Product Code DYB
UDI-Device Identifier30801902120756
UDI-Public30801902120756
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2023
Device Model NumberIPN037300
Device Catalogue NumberCDC-45052-VPS2
Device Lot Number13F21J1108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown